# SDR CALA0400479

- Difficulty date: May 7, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N27610
- Make and model: Boeing 737524
- Aircraft serial: 27323
- Aircraft time: 28,728 hours, 15,500 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT HORIZONTAL STABILIZER LEADING EDGE SKIN DENTED AT STA 105.26.  THE DENTED AREA WAS CUT OUT AND A REPAIR DOUBLER AND FILLER WERE INSTALLED IAW ECRA 5510-01741.
